Sh:701

Bib entry
@article{Sh:701,
 author = {G{\"o}bel, R{\"u}diger and Rodr{\'\i}guez Blancas, Jos{\'e} Luis and Shelah, Saharon},
 title = {{Large localizations of finite simple groups}},
 journal = {J. Reine Angew. Math.},
 fjournal = {Journal f\"ur die Reine und Angewandte Mathematik. [Crelle's Journal]},
 volume = {550},
 year = {2002},
 pages = {1--24},
 issn = {0075-4102},
 doi = {10.1515/crll.2002.072},
 mrclass = {20D08 (03E17 20J15)},
 mrnumber = {1925906},
 mrreviewer = {Manuel Castellet},
 doi = {10.1515/crll.2002.072},
 note = {\href{https://arxiv.org/abs/math/9912191}{arXiv: math/9912191}},
 arxiv_number = {math/9912191}
}